MathSciNet Relay Station
MathSciNet bibliographic data
MR730925 (85i:53059) 53C40 (53A10)
Hoffman, David A.; Osserman, Robert The Gauss map of surfaces in ${\bf R}\sp{n}$. J. Differential Geom. 18 (1983), no. 4, 733–754 (1984).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement